# SDR DALA2023022201334

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,777 hours, 27,742 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 A.A. - A.D. DISBOND 2.100IN LENGTH X 0.900IN WIDTH AT OSS307 UPPER SURFACE, LE SLAT 7, TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00042: AREA ON OSS307 UPPER SURFACE, LE SLAT 7 OF TRAILING EDGE WEDGE (RH WING) WAS REPAIRED PER B757-200 SRM. (2637876)
